# SDR ASAA2025080760271

- Difficulty date: August 7, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502158
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP CRACKED AT 500H RT FWD SIDE. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP AT 500H RT FWD SIDE IAW SRM 51-40-02-0G-0.
